MAUDE Adverse Event Report: BECTON DICKINSON, S.A. ECLIPSE SMARTSLIP; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. ECLIPSE SMARTSLIP; NEEDLES, HYPODERMIC
Catalog Number 305895
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
The incident occurred during the administration of a monthly delayed injection of 5 ampoules of haldol decanoas.During administration, the needle (21g) and syringe (10ml) became disconnected.The 21g needle was reconnected by the nurse by pushing it in and turning it to secure the two parts.The nurse purged the needle and prepared to administer the injection.There was no blood reflux.The nurse slowly pushed the plunger to inject the product.After the injection had begun (at least 1 ml administered), the syringe became detached from the needle, with the needle remaining in the patient's gluteal muscle; the syringe remains in the nurse's hand.The rest of the product therefore comes out of the syringe, making it impossible to know the exact dose of treatment administered.Unfortunately, we do not have any photos or samples of the equipment to show you.Consequences: the patient did not receive the prescribed dose and there is uncertainty about the dose administered.The patient will need to be monitored and reassessed very regularly in order to assess the effectiveness of the treatment.The drug is a slow-release form, so the effects of underdosing may not be immediately apparent.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: as neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Complaints received will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.However, based on available information, we are not able to identify any possible root cause related to needle manufacturing process at this time.

Brand Name
ECLIPSE SMARTSLIP
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23334124
Report Number3002682307-2025-00121
Device Sequence Number18603172
Product Code FMI
UDI-Device Identifier00382903058952
UDI-Public(01)00382903058952
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305895
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/19/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown